Open Access
December, 1965 On a Class of Partially Balanced Incomplete Block Designs
S. S. Shrikhande
Ann. Math. Statist. 36(6): 1807-1814 (December, 1965). DOI: 10.1214/aoms/1177699810


The purpose of this note is to show that the existence of any one of a particular family of four partially balanced incomplete block designs (pbibd) implies the existence of the remaining three designs. A sufficient condition for the existence of this family is given and a nonexistence result is also obtained.


Download Citation

S. S. Shrikhande. "On a Class of Partially Balanced Incomplete Block Designs." Ann. Math. Statist. 36 (6) 1807 - 1814, December, 1965.


Published: December, 1965
First available in Project Euclid: 27 April 2007

zbMATH: 0137.13105
MathSciNet: MR191059
Digital Object Identifier: 10.1214/aoms/1177699810

Rights: Copyright © 1965 Institute of Mathematical Statistics

Vol.36 • No. 6 • December, 1965
Back to Top